MathSciNet Relay Station
MathSciNet bibliographic data
MR2578510 20D10 (20E45 20F14)
Flavell, Paul; Guest, Simon; Guralnick, Robert Characterizations of the solvable radical. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1161–1170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement